# SDR CA141202005

- Difficulty date: November 6, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT ENGINE ITT KEPT SPIKING DURING THE CLIMB. AT FIRST INDICATION IT CLIMBED TO 730 FOR 10 SECONDS. COULD NOT MAINTAIN CLIMB POWER WITHOUT EXCEEDING LIMITATIONS. ALL OTHER ENGINE INDICATIONS WERE NORMAL.
